# SDR AALA20150423001

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 47,834 hours, 22,866 cycles
- Engine: Pwa JT8D219
- Engine time: 74,633 hours, 39,382 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT FL 300, FLIGHT ATTENDANTS & PILOTS SMELLED BURNING FUMES.  FLIGHT ATTENDANTS REPORTED FUMES WERE STRONGEST FROM ROW 23 FWD.   FOUND OIL ON NR 1 ENGINE 6TH STAGE FAN BLADES.  R & R NR 1 ENGINE IAW MCM 71-91-9.
